# SDR 06FDEA0252

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 575
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT LT FOUND CRACK 2 INCHES LONG ON VERTICAL BULKHEAD AT STA 575 X24 LT SIDE.  TRIMMED OUT CRACK AND PERFORMED REPAIR IAW SRM 53-30-00 FIG 6 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F166291/N00291 AND IAW SRM 53-30-00 FIG 6 VOL 1.
